Discussions By Condition: Autoimmune Disease

Reiter's syndrome maybe?

Posted In: Autoimmune Disease 0 Replies
  • Posted By: Anonymous
  • February 18, 2011
  • 05:26 AM

I woke up yesterday covered in neon red hives. Thinking I was having an allergic reaction, I took some benadryl and went back to sleep. When I woke up, all of my joints were twice their size and swollen. It hurt to move. I went to the hospital, they said I had reiters syndrome, and put me on microbid and 50mg of prednisone for the next 5 days. I woke up again today covered in hives, and I can't find anything online that mentions hives as a symptom of reactive arthritis. Benadryl isn't helping with the itching. In addition to the prednisone and microbid, i take 20 mg a day of ritalin sr and 100mcg of synthroid daily. my blood pressure and temperature are both normal. I'm panicked, has anyone experienced anything like this?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?